# SDR SWIA201126250

- Difficulty date: May 4, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 21,318 hours, 17,725 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD WEB CRACKED AT CARGO DOOR TRACK.  (C-CHECK)  REPAIRED PER REO.
